MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM PEEK SUTURETAK DL W/ SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 3.0MM PEEK SUTURETAK DL W/ SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number 3.0MM PEEK SUTURETAK DL W/ SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
On 7/13/2023, it was reported by a sales representative via email that an ar-1934pst-2 peek suturetak suture broke, and the anchor pulled out during tensioning.This was discovered during a proximal hamstring procedure on (b)(6) 2023.Case completed using ar-1934pst-2.Delay less than 15 minutes.

Brand Name
3.0MM PEEK SUTURETAK DL W/ SUTURETAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21112215
Report Number1220246-2025-09296
Device Sequence Number12647048
Product Code MBI
UDI-Device Identifier00888867348714
UDI-Public00888867348714
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number3.0MM PEEK SUTURETAK DL W/ SUTURETAPE
Device Catalogue NumberAR-1934PST-2
Device Lot Number11026667A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown